Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

69748 Publikationen

1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774945 OA
Poguntke, D.: Operators of finite rank in unitary representations of exponential Lie groups. Mathematische Annalen. 259, 371-383 (1982).
PUB | PDF | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774976 OA
Elsner, L., Johnson, C.R., Neumann, M.M.: On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector. Czechoslovak Mathematical Journal. 32, 99-109 (1982).
PUB | PDF | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775183 OA
Padberg, F.: Wege zur Ableitung der Divisionsregel der Bruchrechnung: Bestandsaufnahme - Beurteilung - Folgerungen. Journal für Mathematik-Didaktik. 3, 67-88 (1982).
PUB | PDF
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774483 OA
Wong, T.-K., Neumann, E.: Electric field mediated gene transfer. Biochemical and Biophysical Research Communication. 107, 584-587 (1982).
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774490 OA
Neumann, E., Schaefer-Ridder, M., Wang, Y., Hofschneider, P.H.: Gene transfer into mouse lyoma cells by electroporation in high electric fields. EMBO Journal. 1, 841-845 (1982).
PUB | PDF
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781719 OA
Birg, H.: On the interactions of job creation, migration, and natural population increase within the framework of a dynamic demoeconomic model. Environment and planning, A. 14, 1141-1153 (1982).
PUB | PDF | DOI | WoS
 
1982 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1782200 OA
Waldhausen, F.: Algebraic K-theory of spaces: a manifold approach. In: Kane, R.M., Kochman, S.M., Selick, P., and Snaith, V.P. (eds.) Current trends in algebraic topology. CMS conference proceedings / Canadian Mathematical Society ; 2. vol. 1, Reprinted. p. 141-184. American Mathematical Society, Providence, RI (1982).
PUB | PDF
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782236 OA
Kindt, W.: Linguistik? Nein danke: zum Problem der Motivierung für Linguistik. Studium Linguistik. 13, 76-81 (1982).
PUB | PDF
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782313 OA
Seiler, B.: Vieldeutigkeit und Deutungsvielfalt: oder: das Problem der Beliebigkeit im Umgang mit Literatur. Der Deutschunterricht. 34, 87-104 (1982).
PUB | PDF
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774065 OA
Nixdorf, B., Bischof, H.-J.: Afferent connections of the ectostriatum and visual wulst in the zebra finch (Taeniopygia guttata castanotis Gould) — an HRP study. Brain Research. 248, 9-17 (1982).
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung